教師資料查詢 | 類別: 期刊論文 | 教師: 蕭照焜 Shiau Jaw-kuen (瀏覽個人網頁)

標題:Structurally Constrained H∞ Suboptimal Control Design Using an Iterative Linear Matrix Inequality Algorithm Based on a Dual Design Formulation
學年87
學期1
出版(發表)日期1998/12/01
作品名稱Structurally Constrained H∞ Suboptimal Control Design Using an Iterative Linear Matrix Inequality Algorithm Based on a Dual Design Formulation
作品名稱(其他語言)
著者蕭照焜; Shiau, Jaw-kuen; Chow, Joe H.
單位淡江大學航空太空工程學系
出版者臺北縣淡江大學
著錄名稱、卷期、頁數Tamkang Journal of Science and Engineering=淡江理工學刊 1(2), pp.133-143
摘要A general approach for solving structurally constrained H∞ suboptimal control problems is proposed. The structurally constrained problems include static output feedback control, decentralized control, and fixed controllers for different operating conditions. The approach uses a dual design formulation based on an H∞ state-feedback controller parametrization result. The dual design condition is in the form of a biaffine matrix inequality (BMI). To solve for the control gains from the BMI, an iterative algorithm based on the linear matrix inequality (LMI) technique is developed. In this new approach, the control gains are independent of any Riccati equation solutions.
關鍵字
語言英文
ISSN1560-6686
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!